# SDR AALA202111042666

- Difficulty date: October 23, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 37,163 hours, 14,516 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE AGENT DISCHARGE LIGHT ILLUMINATED ON OVERHEAD PANEL. FOUND APU FIRE BOTTLE DISCHARGED, REPLACED FIRE BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-42. (CLOSED)
